HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
015a 経済研究 = The Economic Review >
57巻1号 (2006.1) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/21581

Files in This Item:

File Description SizeFormat
keizaikenkyu05701058.pdf10974KbAdobe PDF
Download
Title: 日本の株式収益率に対する構造変化を伴うボラティリティ変動モデルによる分析
Other Titles: The Estimation of GARCH-types of Models with Multiple Change Points in Japanese Stock Returns
Authors: 塩濱, 敬之
Issue Date: 25-Jan-2006
Publisher: 岩波書店
Citation: 経済研究
Volume: 57
Issue: 1
Start Page: 58
End Page: 71
Language: jpn
DOI: 10.15057/21581
Text Version: publisher
Appears in Collections:57巻1号 (2006.1)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback